# SDR IPXA2015071791238

- Difficulty date: July 17, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 48,434 hours, 15,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Condition: Inoperative
- Location: Life Raft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: IN, LIFE RAFT DOOR GAS STRUT IS INOPERATIVE.   R & R DOOR STRUT IAW MM.
